PL EN


2013 | 124 | 11-28
Article title

Chaotyczne reakcje rynków finansowych - aspekt probabilistyczny wyceny i zabezpieczeń płatniczych na rynku kapitałowym

Content
Title variants
EN
Chaotic Response of the Financial Markets - Probabilistic Aspects of Payment Security Valuation and Capital Market
Languages of publication
PL
Abstracts
EN
Considered in developing the financial model of the exemplification of the market refers to the complete markets. Developed the idea not-self-financing the strategy at a fair valuation of the possible options. The appropriate development of this theme is the introduction to the issue of the financial model of incomplete markets and to structure the equity portfolio under the assumption of statistical indeterminacy. The derived formulas in the article is a basic introduction to the analysis of the financial market, but the aspect of perspective on this subject with seemingly very formalized, leading to appraise the relevant hedging approach equivalent security. The following article about the chaotic financial data responsive to capital markets. Examined aspect of distinguishing chaotic and stochastic defined in terms of looking at this problem. Discusses the correlation dimension as an assessment of the degree of chaos in time series data. Attention has been returned to the issue in various applications possible solutions to the tasks for the reconstruction of the evolution operator of futures markets. The basic premise is that any choice of non-linearities without introducing a priori information or special prior studies do not always object to select the successful reconstruction.
Year
Volume
124
Pages
11-28
Physical description
Contributors
References
  • Andritzky B.: Sovereign Default Risk Valuaation. Implication of Debt Crises and Bond Restructurings, Verlag, Berlin 2006.
  • Hull J.: Futures and Other Deivative Securies, Englewood Cliffs, Prentice-Hall 1992.
  • Karatzas J., Shreve S.E.: Metods of mathematical finance, Springer Verlag, New York 1999.
  • Lipcer N., Sziriajew A.R.: Statystyka procesów stochastycznych, PWN, Warszawa 1981.
  • Mandelbrot B.: Fractals and scaling in finance: discontinuity, concetration, risk, Springer 1997.
  • Podstawy stochastycznej finansowej matematyki, T. 1. Fakty. Modele, T. 2. Teoria, FAZIS, Moskwa 1998.
  • Sziriajew I.: Opcje i ryzyko, prawdopodobieństwo, zabezpieczenia i chaos. Matematyka finansów, URSS, Moskwa 1999.
  • Sziriajew W.: Fianansowyie rynki: Neironye eti, chaos, nichinejnaia dinamica, Dom Książki Librocom, Moskwa 2009.
  • Wilmott P., Howison S., Dewynne J.: The Mathematics of Financial Derivatives, Cambridge University Press 1997.
Document Type
Publication order reference
Identifiers
ISSN
2083-8611
YADDA identifier
bwmeta1.element.desklight-c0b49ff1-d8bb-4cd6-b8d6-706f7e8e7311
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.